Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    201. M. Sabzevari (Joint with J. Merker),
    Cartan equivalence problem for 5-dimensional bracket-generating CR manifolds in C4,
    J. Geom. Anal. (2015), Doi: 10.1007/s12220-015-9667-6  [abstract]   
     
    202. S. Beigi, O. Etesami and A. Gohari,
    The value of information-theoretic content of help bits for computation,
    DOI: 10.1109/IWCIT.2015.7140205 Iran Workshop on Communication and Information Theory (IWCIT)

    IEEE publisher
    1-3
    (2015) 
    [abstract]   
     
    203. S. Beigi, O. Etesami and A. Gohari,
    Deterministic randomness extraction from generalized and distributed Santha-Vazirani sources,
    ICALP 2015


    143-154
    (2015) 
    [abstract]   
     
    204. H. R. Maimani and M. R. Pournaki (Joint with H. Amraei and A. Zaeembashi),
    Classification of the toroidal Jacobson graphs,
    Bull. Malaysian Math. Soc. (2015), DOI: 10.1007/s40840-015-0294-y  [abstract]   
     
    205. A. Mohammadian and B. Tayfeh-Rezaie,
    A note on order and eigenvalue multiplicity of strongly regular graphs,
    Algebraic Design Theory and Hadamard Matrices
    Charles Colbourn

    209-212
    (2015) 
    [abstract]   
     
    206. K. Aziziheris (Joint with F. Shafiei, A. Iranmanesh, and M. L. Lewis) ,
    Finite groups with a given set of character degrees,
    Algebr. Represent Theor. (2015), DOI: 10.1007/s10468-015-9576-1  [abstract]   
     
    207. M. Amini and H. Emamirad (Joint with A. Shafiee),
    Conservation of ultraspherical convolution,
    Semigroup Forum 91(2015), 305-315  [abstract]   
     
    208. M. Zarrin,
    Nonnilpotent subsets in the Suzuki groups,
    International Journal of Group Theory (to appear) [abstract]   
     
    209. I. Setayesh,
    Relative Hilbert scheme of points,
    J. Math. Soc. Japan (to appear) [abstract]   
     
    210. A. Rahimi,
    Sequentally Cohen-Macaulayness of bigraded modules,
    Rocky Mountain J. Math. (to appear) [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.